The Discrete Wiener-Hopf Equation with Probability Kernel of Oscillating Type
- 11 Downloads
We prove the existence of a solution to the discrete inhomogeneous Wiener-Hopf equation whose kernel is an arithmetic probability distribution generating an oscillating random walk. Asymptotic properties of the solution are established depending on the properties of the inhomogeneous term of the equation and its kernel.
Keywordsdiscrete Wiener-Hopf equation inhomogeneous equation asymptotic behavior arithmetic distribution oscillating type
Unable to display preview. Download preview PDF.
- 2.Feller W., An Introduction to Probability Theory and Its Applications. vol. 2, John Wiley and Sons, Inc., New York etc. (1966).Google Scholar
- 3.Kolmogorov A. N. and Fomin S. V., Elements of the Theory of Functions and Functional Analysis, Dover Publications, Mineola (1999).Google Scholar
- 4.Dmitriev V. I., “The Wiener-Hopf equation,” n: Mathematical Encyclopedia [Russian], Sovetskaya Èntsiklopediya, Moscow, 1977, vol. 1, 697–698.Google Scholar
- 9.Arabadzhyan L. G., “Discrete Wiener-Hopf equations in the conservative case,” in: Mathematical Analysis and Its Applications, Erevan, 1980, 26–36.Google Scholar